# SDR TSAA20230606052

- Difficulty date: June 6, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 51,243 hours, 57,789 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA 1464/123 CORROSION AT APU INLET DOOR AT STA 1064, S-15R.  CORROSION AT APU INLET DOOR AT STA 1064, S-15R, REPAIRED IAW AIR ASIA EL-737-230506. (ASAP INC. EO 5323-075)
